# SDR R61A2024112300554

- Difficulty date: November 3, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 27,657 hours, 18,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CABIN FLOOR STRUCTURE CROSSBEAM AT FR 84 CENTER HAS A TOOLING SCRATCH ON THE UPPER SURFACE. COMPLIED WITH ETD2024-170-029899 REV B BY CUTTING OUT DAMAGED AREA AND INSTALLING A ''L" ANGLE REPAIR DOUBLER TO AFT CABIN FLOOR STRUCTURES CROSSBEAM FRAME 84 UPPER CENTER SECTION.
